# SDR DALA2022053103770

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CRACK INDICATION FOUND AT WEB HORIZONTAL FLANGE RADII LOC. FR68 LH AT LEVEL DOOR STOP FITTING 1. CORRECTIVE ACTION: REPAIR INSTRUCTIONS ON FR68-STR 22L/HORIZONTAL FLANGE/CRACK AT FILLET RADIUS AND AT FRAME HOLE #4 DOOR STOP FITTING #1. AS PER ER/A 599471-14AD REV ORIGINAL SECTION I.(2256744)
